# SDR UPS99231112

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 295-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-100-01.07-04) BULGING SKIN AND ONE SHEARED RIVET BELOW THE FORWARD LAV SERVICE PANEL BS 295 TO BS 312 STR 20R.  REMOVED DAMAGE AND REPAIRED PER SRM 53-30-3.
